Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8 (2002), Issue 2, Pages 111-122

Determination of an unknown parameter in a semi-linear parabolic equation

Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, No. 424, Hafez Avenue, Tehran, Iran

Received 1 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Dehghan, “Determination of an unknown parameter in a semi-linear parabolic equation,” Mathematical Problems in Engineering, vol. 8, no. 2, pp. 111-122, 2002. doi:10.1080/10241230212906